×

zbMATH — the first resource for mathematics

On vector lattices of elementary Carathéodory functions. (English) Zbl 1081.06021
Summary: In this paper we deal with the vector lattice \(C(B)\) of all elementary Carathéodory functions corresponding to a generalized Boolean algebra \(B\).

MSC:
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces
46A40 Ordered topological linear spaces, vector lattices
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] G. Birkhoff: Lattice Theory, Third Edition. Providence, 1967. · Zbl 0153.02501
[2] P. Conrad: Lattice Ordered Groups. Tulane University, Tulane, 1970. · Zbl 0213.31502
[3] P. Conrad and M. R. Darnel: Lattice-ordered groups whose lattices determine their additions. Trans. Amer. Math. Soc. 330 (1992), 575-598. · Zbl 0756.06009
[4] P. F. Conrad and M. R. Darnel: Generalized Boolean algebras in lattice-ordered groups. Order 14 (1998), 295-319. · Zbl 0919.06009
[5] P. F. Conrad and M. R. Darnel: Subgroups and hulls of Specker lattice-ordered groups. Czechoslovak Math. J. To appear. · Zbl 0978.06011
[6] P. F. Conrad and J. Martinez: Signatures and S-discrete lattice ordered groups. Alg. Universalis 29 (1992), 521-545. · Zbl 0767.06015
[7] C. Gofman: Remarks on lattice ordered groups and vector lattices. I. Carath?odory functions. Trans. Amer. Math. Soc. 88 (1958), 107-120.
[8] J. Jakub?k: Konvexe Ketten in ?-Gruppen. ?as. p?st. mat. 83 (1959), 53-63. · Zbl 0083.01803
[9] J. Jakub?k: Cardinal properties of lattice ordered groups. Fundamenta Math. 74 (1972), 85-98. · Zbl 0259.06015
[10] J. Jakub?k: Distributivity in lattice ordered groups. Czechoslovak Math. J. 22 (1972), 108-125. · Zbl 0244.06014
[11] J. Jakub?k: Torsion classes of Specker lattice ordered groups. Czechoslovak Math. J. 52 (2002), 469-482. · Zbl 1012.06018
[12] R. Sikorski: Boolean Algebras. Second Edition, Springer-Verlag, Berlin, 1964. · Zbl 0123.01303
[13] E. C. Weinberg: Higher degrees of distributivity in lattices of continuous functions. Trans. Amer. Math. Soc. 114 (1962), 334-346. · Zbl 0105.09401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.